Alert archive / South Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 167, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Sep 9, 2015, 3:43 PM CDT for Yankton County, South Dakota. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 9, 2015, 3:43 PM CDT (20:43 UTC)
- Expired
- Sep 9, 2015, 4:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Yankton County, SD
The radar
The Sioux Falls radar (KFSD), 95 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 9, 3:50 PM CDT | HAIL 0.88 | Yankton, SD | NORTH SIDE OF YANKTON NEAR THE INTERSECTION OF 26TH AND BROADWAY. |
| Sep 9, 4:20 PM CDT | HAIL 1 | 2 E Yankton, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 8.7 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1343 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
716
WUUS53 KFSD 092043
SVRFSD
SDC135-092130-
/O.NEW.KFSD.SV.W.0167.150909T2043Z-150909T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
343 PM CDT WED SEP 9 2015
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN YANKTON COUNTY IN SOUTHEASTERN SOUTH DAKOTA...
* UNTIL 430 PM CDT
* AT 342 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEWIS AND
CLARK STATE RECREATION AREA...MOVING EAST AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
YANKTON AROUND 355 PM CDT.
MISSION HILL AROUND 415 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
GAYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4281 9721 4285 9722 4286 9725 4285 9729
4287 9731 4286 9734 4286 9736 4287 9741
4285 9744 4285 9749 4286 9750 4285 9756
4293 9756 4297 9716 4281 9718
TIME...MOT...LOC 2042Z 275DEG 15KT 4286 9748
HAIL...1.50IN
WIND...60MPH
$$
CHAPMAN3 follow-up statements
340
WWUS53 KFSD 092058
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
358 PM CDT WED SEP 9 2015
SDC135-092130-
/O.CON.KFSD.SV.W.0167.000000T0000Z-150909T2130Z/
YANKTON SD-
358 PM CDT WED SEP 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHERN YANKTON COUNTY...
AT 357 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR YANKTON...
MOVING EAST AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
YANKTON AROUND 410 PM CDT.
MISSION HILL AROUND 430 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
GAYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
IF ON OR NEAR LEWIS AND CLARK LAKE...GET AWAY FROM THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE
OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 4281 9721 4285 9722 4286 9725 4285 9729
4287 9731 4286 9734 4286 9736 4287 9741
4285 9744 4285 9749 4286 9750 4285 9756
4293 9756 4297 9716 4281 9718
TIME...MOT...LOC 2057Z 266DEG 11KT 4288 9745
HAIL...1.50IN
WIND...60MPH
$$
CHAPMAN552
WWUS53 KFSD 092124
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
424 PM CDT WED SEP 9 2015
SDC135-092130-
/O.CON.KFSD.SV.W.0167.000000T0000Z-150909T2130Z/
YANKTON SD-
424 PM CDT WED SEP 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHERN YANKTON COUNTY...
AT 422 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER YANKTON...
MOVING EAST AT 15 MPH. ANOTHER STORM WAS LOCATED JUST NORTH OF
GAYVILLE...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHERN YANKTON COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
GAYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
IF ON OR NEAR LEWIS AND CLARK LAKE...GET AWAY FROM THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE
OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 4281 9721 4285 9722 4286 9725 4285 9729
4287 9731 4286 9734 4286 9736 4287 9741
4285 9744 4285 9749 4286 9750 4285 9756
4293 9756 4297 9716 4281 9718
TIME...MOT...LOC 2122Z 254DEG 13KT 4288 9736
HAIL...1.25IN
WIND...60MPH
$$
CHAPMAN012
WWUS53 KFSD 092134
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
434 PM CDT WED SEP 9 2015
SDC135-092143-
/O.EXP.KFSD.SV.W.0167.000000T0000Z-150909T2130Z/
YANKTON SD-
434 PM CDT WED SEP 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN YANKTON COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING JUST EAST OF YANKTON HAS
WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE
THREAT TO LIFE OR PROPERTY. THEREFORE...THE WARNING HAS BEEN ALLOWED
TO EXPIRE. HOWEVER...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT ACROSS PORTIONS OF
YANKTON COUNTY EAST OF UTICA TO NEAR MAYFIELD AND MISSION HILL
THROUGH 500 PM CDT.
LAT...LON 4281 9721 4285 9722 4286 9725 4285 9729
4287 9731 4286 9734 4286 9736 4287 9741
4285 9744 4285 9749 4286 9750 4285 9756
4293 9756 4297 9716 4281 9718
TIME...MOT...LOC 2132Z 275DEG 15KT 4288 9736
$$
CHAPMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 12:32 PM CDT, 3 hours 11 minutes earlier.
Area forecast discussion, Sep 9, 12:32 PM CDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SIOUX FALLS SD 1232 PM CDT WED SEP 9 2015 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 305 AM CDT WED SEP 9 2015 APPROACHING SHORT WAVE AND COLD FRONT WILL COMBINE FAIRLY WEAK UPPER SUPPORT WITH INITIALLY WEAK BUT IMPROVING MOISTURE FIELDS TO PRODUCE SCATTERED THUNDERSTORMS OVER THE AREA TODAY AND TONIGHT. THE INITIALLY WEAK NATURE OF THE PARAMETERS INDICATES A SLOW AND SPOTTY START. TIMING IS UNCERTAIN ON THIS SPOTTY CONVECTION BUT IT SHOULD BEGIN IN THE NEXT FEW HOURS AS INDICATED BY THE APPROACH OF THE SYSTEM ON SATELLITE IMAGERY. GRADUAL POOLING OF MOISTURE JUST AHEAD OF AND WITH THE SYSTEM AND A SURGE OF INSTABILITY AIDED BY WARMING OF THE LOWER LAYERS WILL RESULT IN A SLOW BUT STEADY INCREASE IN SHOWERS AND STORMS. THIS KIND OF BROAD POOLING WITH THIS SYSTEM WILL BRING THESE PARAMETERS UP ENOUGH TO SUPPORT STORMS. HEATING WILL ENABLE THE CONVECTIVE BASE TO LOWER SOMEWHAT FROM THE MID LEVELS FOR THE LATE AFTERNOON AND EVENING STORMS. SPC MARGINAL RISK GENERALLY ACCEPTED...THOUGH OF COURSE THERE IS SOME UNCERTAINTY IN THE LOCATION OF THE GREATEST SEVERE THREAT...KEEPING IT ONLY MARGINAL AND WITH NO REAL TORNADO THREAT LOOKS RIGHT. RAINFALL POTENTIAL LOOKS MODEST WITH THE MARGINAL MOISTURE. HIGH TEMPERATURES STILL LOOK LIKE MID 70S EAST TO LOWER 80S WEST STORM COVERAGE IS EXPECTED TO PEAK AND SLOWLY BECOME CONCENTRATED IN OUR SOUTHEAST THIS EVENING...AND WANE TO THE SOUTHEAST LATE TONIGHT. EXPECT SOME ACTIVITY WILL LINGER MAINLY IN NORTHWEST IOWA TO THE END OF THE NIGHT. CLOUDS WILL BE SLOW TO DECREASE DUE TO A SECONDARY WAVE APPROACHING FROM THE NORTHWEST LATE TONIGHT. LOW TEMPERATURES TONIGHT SHOULD BE IN THE 50S AREA WIDE. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 305 AM CDT WED SEP 9 2015 ON THURSDAY...THE COLD FRONT SHOULD BE CLEAR OF OUR NORTHWEST IOWA ZONES BY MIDDAY. HOWEVER THERE IS A BIT OF DYNAMICS HANGING BACK BEHIND THE FRONT IN THE MID LEVELS. THEREFORE SMALL POPS ARE WARRANTED PRIMARILY FOR NORTHWEST IA THROUGH A BULK OF THE DAY AS MOISTURE IN THE 850-500MB LAYER IS STUBBORN TO EXIT THOSE ZONES. IN ADDITION...MODEL SOUNDINGS SHOW STEEP LAPSE RATES IN THE SAME LAYER...AVERAGING ABOUT 7.0C/KM...COUPLED WITH FAIRLY STRONG ASCENT FROM 850-700MB. THIS CAN BE TYPICAL OF POST SURFACE FRONTAL UPPER CYCLONIC FLOW...UNTIL THE DRIER MORE STABLE AIR OOZES DOWN FROM THE NORTH. THERE IS ENOUGH COLD AIR ADVECTION THROUGH THE DAY TO CAUSE THURSDAYS HIGHS TO BE COOLER THAN WEDNESDAYS...WITH UPPER 60S IN SOUTHWEST MN AND AROUND BROOKINGS...TO 70 TO 75 ELSEWHERE. THE DRIER AND MORE STABLE AIR DOES MOVE DOWN THURSDAY NIGHT HOWEVER. VARYING MODEL GUIDANCE VALUES ARE BEGINNING TO CATCH ON TO THE IDEA OF A COOL NIGHT FINALLY WHICH THE ECMWF HAS BEEN SHOWING FOR QUITE SOME TIME NOW. CONTINUED TO BLEND ECMWF MOS VALUES INTO THE LOWS TO COME UP WITH A LOW OF LOWER TO MID 40S...EXCEPT UPPER 40S TO NEAR 50 IN OUR EXTREME SOUTHERN ZONES. FURTHERMORE ON FRIDAY AND SATURDAY... THE GFS HAS NOW CAUGHT UP WITH THE ECMWF AND GEM GLOBAL IN HOW IT GREATLY DEEPENS THE UPPER LOW EAST OF OUR FORECAST AREA INSTEAD OF BEING VERY PROGRESSIVE WITH ITS PASSAGE EASTWARD. THE WEATHER WILL BE DRY...BUT THIS MAKES A DIFFERENCE ON OUR TEMPERATURES. WITH THE MODELS IN GOOD AGREEMENT NOW WITH THE PLACEMENT OF THE UPPER LOW ACROSS THE EASTERN UNITED STATES...FEEL COMFORTABLE IN GOING 60S FOR HIGHS AT ALL LOCATIONS ON FRIDAY...FOLLOWED BY LOWER TO MID 40S FRIDAY NIGHT. IN FUTURE FORECASTS...WE WILL WATCH FOR THE USUAL TANKING OF LOWS AT SOME LOW LYING LOCATIONS FRIDAY NIGHT WITH CLEAR SKIES AND LIGHT WINDS. WOULD NOT RULE OUT SOME UPPER 30S HERE AND THERE. SATURDAY WILL BE A BIT WARMER IN WHAT SHOULD BE AN EXTREMELY PLEASANT LATE SUMMER/EARLY AUTUMN DAY. THE SURFACE HIGH MOVES OFF TO THE EAST TURNING OUR WINDS AROUND TO THE SOUTH AND SOUTHWEST...BUT THEY WILL STILL BE LIGHT. SUPERBLENDED GUIDANCE VALUES LOOKED TOO WARM GIVEN THE STRENGTH OF THE UPPER LOW TO OUR EAST...THEREFORE BLENDED COOLER ECMWF MOS VALUES INTO THE SUPERBLEND AND CAME UP WITH MID TO UPPER 60S ALONG AND EAST OF I 29...TO LOWER 70S WEST OF I 29. AGAIN...SHOULD BE A VERY PLEASANT DAY FOR THIS TIME OF YEAR. SOUTHERLY WINDS WILL BECOME QUITE BREEZY ON SUNDAY ALLOWING TEMPERATURES TO WARM FURTHER. HIGHS WILL BE IN THE LOWER 70S EAST TO LOWER 80S WEST. THE SOUTHERLY BREEZE WILL CONTINUE SUNDAY NIGHT KEEPING LOWS A BIT ELEVATED. BLENDED WARMER ECMWF MOS VALUES INTO SOME OF THE CONSENSUS READINGS TAKING INTO ACCOUNT THE SOUTHERLY FLOW OF AIR. THEREFORE LOWS SHOULD BE 55 TO 60. THE DETERMINISTIC MODELS THEN DIVERGE MONDAY AND TUESDAY. THE GFS BRINGS A STRONG WAVE ACROSS THE NORTHERN PLAINS ALONG A NORTHWEST FLOW ALOFT. THIS SCENARIO PUSHES ANOTHER SURFACE COLD FRONT THROUGH ON MONDAY. THE ECMWF AND GEM GLOBAL ARE MORE BULLISH IN DEVELOPING AN UPPER TROUGH ACROSS THE WESTERN U.S...WHICH WILL PLACE A SOUTHWEST FLOW ALOFT ACROSS OUR AREA AND WARM TEMPERATURES. SINCE THE GFS COLD FRONT PASSAGE IS PACIFIC NORTHWEST IN ORIGIN... TEMPERATURES WILL STILL BE PRETTY WARM BEHIND IT ON MONDAY AND TUESDAY. SO WENT AHEAD AND STAYED WITH CONSENSUS VALUES OF SLIGHTLY ABOVE NORMAL TEMPERATURES. PRECIP CHANCES LOOK SLIM AND NONE ALL THE WAY THROUGH THE LONGER RANGE OF THE FORECAST. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1230 PM CDT WED SEP 9 2015 VFR THROUGH THE PERIOD. MAIN CONCERN WILL BE THUNDERSTORM POTENTIAL OVER THE NEXT 12 HOURS OR SO. LOOKS LIKE ANY THUNDERSTORM ACTIVITY THROUGH ABOUT 23Z WILL BE SPARSE...WITH AN INCREASING THREAT ALONG AND SOUTH OF THE MISSOUR RIVER INTO NEBRASKA. THE BEST CHANCE AT KSUX APPEARS TO BE FROM ABOUT 0Z THROUGH 3Z BUT WITH ONLY MARGINAL INSTABILITY AND UPPER LEVEL FORCING TIMING IS PRETTY TOUGH. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && SHORT TERM... LONG TERM...MJ AVIATION...08
Hazardous weather outlook, Sep 9, 12:40 PM CDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1240 PM CDT WED SEP 9 2015 IAZ020-021-031-NEZ013-014-SDZ069>071-101745- PLYMOUTH-CHEROKEE-WOODBURY-DIXON-DAKOTA-YANKTON-CLAY SD-UNION- 1240 PM CDT WED SEP 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND TONIGHT. A FEW OF THE STRONGEST CELLS COULD PRODUCE SOME HAIL UP TO THE SIZE OF QUARTERS OR 60 MPH WIND GUSTS LATE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. IAZ001>003-012>014-022-032-MNZ071-072-080-081-089-090-097-098- SDZ038>040-050-052>068-101745- LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-BUENA VISTA-IDA- LINCOLN MN-LYON MN-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE- ROCK-BEADLE-KINGSBURY-BROOKINGS-GREGORY-JERAULD-SANBORN-MINER- LAKE-MOODY-BRULE-AURORA-DAVISON-HANSON-MCCOOK-MINNEHAHA- CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-LINCOLN SD-BON HOMME- 1240 PM CDT WED SEP 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT BUT ARE NOT EXPECTED TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 3:21 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme | 24 min |
| Sep 9, 3:46 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme | 44 min |
| Sep 9, 4:26 PM CDT | Severe Thunderstorm Warning | FSD | Yankton | 34 min |
| Sep 9, 4:54 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Turner, Yankton | 32 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.